# SDR 2007UALA00950

- Difficulty date: March 29, 2007
- Submitted: April 3, 2007
- Operation: Air carrier
- Aircraft: N545UA
- Make and model: Boeing 757222
- Aircraft serial: 25323
- Aircraft time: 58,135 hours, 16,928 cycles
- Engine: Pwa PW2037
- System (JASC): 3397 · Light System Wiring
- Part: Jumper
- Condition: Faulty
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR EEL LIGHT STRIP FEEDER AND JUMPER CONNECTION.  REPLACED FEEDER AND JUMPER AND OPS CHECKED OK.
